# SDR DALA2022091306067

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50037
- Aircraft time: 8,260 hours, 3,782 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR 146BR HAS SEALANT MISSING AND CORROSION VISIBLE AT BOTH HINGE FITTING TO DOOR ATTACH POINTS.-M- REF WORK CARD 5327-01014-01- AD 2021-13-20. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 022-0001:5327-01014-01/001 00179 ACCOMPLISHED AND RECORDED REPAIR PER PRI# 602016-14 REV 0 AND REV 1 AND VERIFIED WORK ACCOMPLISHED COMPLIES WITH FINAL ERA# 602016-14AD REV. ORIGINAL. (LP# 2402248)
